Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66695
Title: Douglas-rachford splitting for nonconvex optimization with application to nonconvex feasibility problems
Authors: Li, GY
Pong, TK 
Issue Date: 2016
Publisher: Springer
Source: Mathematical programming, Sept. 2016, v. 159, no. 1, p. 371-401 How to cite?
Journal: Mathematical programming 
URI: http://hdl.handle.net/10397/66695
ISSN: 0025-5610
DOI: 10.1007/s10107-015-0963-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

4
Citations as of Aug 12, 2017

Page view(s)

8
Last Week
0
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.